# SDR USAAF98014

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upstop
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0864 - AFTER TAKEOFF FROM PIT, THE RT MLG WOULD NOT RETRACT.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MLG UPSTOP DAMPER (RS) MALFUNCTIONING.  SERVICED UPSTOP DAMPER PER F100 MM 32-11-05.  PERFORMED OPERATIONAL TEST PER F100 MM 32-11-05.  CHECKS NORMAL.  (X)
